# SDR AALA202306202189

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A320*
- Aircraft serial: 1521
- Aircraft time: 71,432 hours, 27,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE240004
- Part serial: 3044
- Condition: Leaking
- Location: Zone 800 - Doors
- Part time: 71,422 hours, 27,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR EMERGENCY OPERATION CYLINDER PRESSURE LEAK. REPLACED R1 DOOR DAMPER CYLINDER.
